Application of Banach measure to quadrature formulas
Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 52-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_1_a4,
author = {S. M. Voronin and N. Temirgaliev},
title = {Application of {Banach} measure to quadrature formulas},
journal = {Matemati\v{c}eskie zametki},
pages = {52--59},
year = {1986},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a4/}
}
S. M. Voronin; N. Temirgaliev. Application of Banach measure to quadrature formulas. Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 52-59. http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a4/